| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Failure to Prime (1492); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; it was discarded.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during priming of the device, it was noted that the haptic was at the wrong angle for the lens to release.As a result, when trying to release the lens the haptic did not release the lens appropriately and was off kilter.The surgery was completed on the same day, and there was no patient contact.According to the additional information received, when the technician was priming the lens to hand to the surgeon, it was noted that the lens pusher went to the side and started to bend.The lens was disposed of.